RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 4, Pages 752–755 (Mi tvp4350)  

Short Communications

On a problem of choosing the order of dependent trials

I. B. Gercbah

Riga

Abstract: A sequence of trials with numbers $1,…,n$ is considered. The order of trials is given by a permutation $\tau_n=(i_1,…,i_n)$. The probability $p_{i_k}(m)$ of the success in the $k$-th trial depends only on the total number $m$ of successes in $k-1$ previous trials. Conditions are given for $\tau^*=(n, n-1,…,1)$ to maximize the expected total number of successes.

Full text: PDF file (731 kB)

English version:
Theory of Probability and its Applications, 1973, 17:4, 709–712

Bibliographic databases:

Received: 06.11.1970

Citation: I. B. Gercbah, “On a problem of choosing the order of dependent trials”, Teor. Veroyatnost. i Primenen., 17:4 (1972), 752–755; Theory Probab. Appl., 17:4 (1973), 709–712

Citation in format AMSBIB
\Bibitem{Ger72}
\by I.~B.~Gercbah
\paper On a problem of choosing the order of dependent trials
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 4
\pages 752--755
\mathnet{http://mi.mathnet.ru/tvp4350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=317748}
\zmath{https://zbmath.org/?q=an:0307.60016}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 4
\pages 709--712
\crossref{https://doi.org/10.1137/1117086}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4350
  • http://mi.mathnet.ru/eng/tvp/v17/i4/p752

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:76
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020